| Model Number |
TCR-111-1111 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
11/15/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was reported that replacement poly inserts have been requested for revision surgery.Reason for revision is tibial subsidence.Primary surgery occurred on (b)(6) 2017.Revision surgery is planned for (b)(6) 2022.The device history record was reviewed, and the implant was designed and manufactured per the specifications.All sterilisation requirements were met.
Event or Problem Description
It was reported that replacement poly inserts have been requested for revision surgery.Reason for revision is tibial subsidence.Primary surgery occurred on (b)(6) 2017.Revision surgery is planned for (b)(6) 2022.